ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Новые классы аналитических решений двухуровневой задачи

Ишханян, А. М. (1988) Новые классы аналитических решений двухуровневой задачи. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 23 (4). pp. 190-197. ISSN 0002-3035

[img]
Preview
PDF
Download (934Kb) | Preview
    Item Type: Article
    Additional Information: Երկմակարդակ խնդրի անալիտիկ լուծումների նոր դասեր։ New classes of analytic solutions of the two-state problem.
    Uncontrolled Keywords: Իշխանյան Ա. Մ., Ishkhanyan A. M.
    Subjects: Q Science > QC Physics > Optics. Light
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 31 Oct 2012 14:13
    Last Modified: 18 Dec 2013 13:34
    URI: http://physics.asj-oa.am/id/eprint/1421

    Actions (login required)

    View Item